Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Having pea cyst. Does silicea help in getting rid of them?

Ihave a pea cyst on my libia n a marble size one both on the left side. Will silica help heal these annoying things. I was taking silicea for two months and helping my hair n skin. I quit tsking it this past month n now I have these cyst forming. Not sure if its from not using the silicea or a side effect. I hope it from not using it . I love the stuff. What is your opinion. I have no pain they dont seem to get any bigger.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Thanks for the query.

Silica cannot help in curing cyst.

Silica application can only flatten the skin but cannot cure cyst.

Oral silica can be harmful in excess.

Please meet a dermatologist and discuss regarding this.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor